Symmetric shift-invariant subspaces and harmonic maps

Aleman, A, Pacheco, R and Wood, JC (2021) Symmetric shift-invariant subspaces and harmonic maps. Mathematische Zeitschrift, 299 (1-2). pp. 183-202. ISSN 0025-5874



Copyright, Publisher and Additional Information: © The Author(s), under exclusive licence to Springer-Verlag GmbH, DE part of Springer Nature 2021. This is an author produced version of an article, published in Mathematische Zeitschrift. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Harmonic maps; Primitive maps; Flag manifolds; Riemann surfaces; Shift-invariant subspaces
  • Accepted: 3 December 2020
  • Published (online): 12 January 2021
  • Published: October 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Feb 2021 13:46
Last Modified: 13 Jan 2023 15:37
Status: Published
Publisher: Springer
Identification Number:
Related URLs:

Share / Export